# SDR CALA2017050801318

- Difficulty date: May 5, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N28912
- Make and model: Boeing 787-8
- Aircraft serial: 34828
- Aircraft time: 12,619 hours, 1,488 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 152Z633153
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP AUXILIARY RIB SUPPORT BEAM FOUND CRACKED.  PERFORMED AN INTERIM REPAIR IAW EC/RA:5750-04969.
